# SDR AALA201604049013

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 10,334 hours, 4,313 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Arced
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  WHILE TROUBLESHOOTING AN AVIONIC BLOWER FAN ECAM FAULT MX FOUND CONNECTOR 1276VU & ASSOCIATED WIRING ON 107VU PANEL BURNT FROM ARCING AT RELAY BOX 107VU.  REPLACED CONNECTOR 1276VU & ASSOCIATED WIRING 2126-358 & 2126-183 IAW SPWM 20-33-11, 20-53-20, 20-53-00, 20-53-55 & AMM 21-26-02.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW AMM 21-26-00-710-001-A.
